Bulletin of the Korean Mathematical Society
( Vol.44 NO.1 / 2007 )
Title
Analytic properties of the $q$-Volkenborn integral on the ring of $p$-adic integers(ENG)
Author
Min-Soo Kim ,Jin-Woo Son 
MSC
11E95, 11S80
Publication
Page
1-12 Page
Abstract
1. Introduction
2. The $q$-extension of the $I_0$-integral transform and related numbers and polynomials
3. Twisted $p$-adic $q$-$L$-functions
Own Status
Keyword
$q$-Volkenborn integral, $I_q$-Fourier transforms
Note
Summary
In this paper, we consider the $q$-Volkenborn integral of
uniformly differentiable functions on the $p$-adic integer ring.
By using this integral, we obtain the generating functions of
twisted $q$-generalized Bernou-lli numbers and polynomials. We
find some properties of these numbers and polynomials.
Attach
[DVI]  [PDF]